# SDR EISA20010144

- Difficulty date: December 12, 2001
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N6813
- Make and model: Boeing 727223
- Aircraft serial: 19488
- Aircraft time: 82,273 hours, 57,044 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: 6518415113
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER CORRODED BS 336 RBL 14.6 BELOW FLOOR PAN.FOUND ON CPCP C53-111-03 PAGE 4, N/R CARD 405 WRITTENCORRECTIVE ACTION:REMOVED AND REPLACED STIFFENER IAW B727 SRM 51-30-2.
